| Texto completo | |
| Autor(es): |
Candido, Leandro
;
Cuth, Marek
;
Vejnar, Benjamin
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF FUNCTIONAL ANALYSIS; v. 289, n. 1, p. 26-pg., 2025-03-07. |
| Resumo | |
We conjecture that whenever M is a metric space of density at most continuum, then the space of Lipschitz functions is w & lowast;- separable. We prove the conjecture for several classes of metric spaces including all the Banach spaces with a projectional skeleton, Banach spaces with a w & lowast;-separable dual unit ball and locally separable complete metric spaces. (c) 2025 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU) | |
| Processo FAPESP: | 23/12916-1 - Geometria de espaços de Banach |
| Beneficiário: | Valentin Raphael Henri Ferenczi |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |